# SDR SWAA021374

- Difficulty date: June 19, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 19,141 hours, 16,195 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266012390A
- Part serial: PA948
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 6 L/E SLAT CRACKED ON LOWER SKIN.  REMOVED AND REPLACED NR 6 L/E SLAT PER MM.
